# SDR USAA2011031791104

- Difficulty date: February 22, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361062800000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON CABIN FLOOR PANEL  221LF BETWEEN FR14 TO FR16 & BETWEEN Y81 TO Y512.5.  REPLACED CABIN FLOOR PANEL 221LF BETWEEN FR14 TO FR16 & BETWEEN Y81 TO Y512.5 IAW MCGILL IRM 9701 REV G & A320 SRM 53-02-00.
